Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have painful lump on head after injury. Get lightheaded and brain fog. Are these related?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Wed, 4 Dec 2013 in Head Injuries
Question: I fell 3 weeks ago and hit my forehead, had a huge lump. Lump started to go down & had discoloration in face (presumably from the blood draining from the lump?). 3 weeks later there is still a small painful lump. 3 days ago i awoke with lightheadedness. 1st thought it was low blood sugar, then a cold. My colds are usually very mild, but I will get "brain fog". Today the lightheadedness is just as bad as 3 days ago, no worse, but I'm starting to worry, especially since I still have that lump on my head. I'm 56 years old.
doctor
Answered by Dr. Pavan Kumar Gupta 57 minutes later
Brief answer....given below Detailed answer... Hello, Thanks for the query. Your query has two parts. 1st...a small lump is still persisting 2nd...development of lightheadedness three weeks after the head injury. 1...this lump is because of the collection of blood below the skin and has become hard because of fibrosis.There is nothing to worry as it shall go away gradually.No treatment is required for this lump. 2.. As far as lightheadedness is concerned,it could be because of high blood pressure,cervical spondylitis and can be because of some blood clot inside the brain. Normally a blood clot in the brain is associated with symptoms like continuing headaches,nausea,repeated vomiting,weakness of arms or legs,unsteadiness etc. Since you are not complaining of any of such symptoms,chances  of blod clot in the brain looks less but can not be totally ruled out. I would advise you to consult your physician or a neurologist and get examined properly and get a CT scan of brain done,to be absolutely sure. I hope it helps however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  

Recent questions on  Nausea

doctor1 MD

im a 20 year old woman and i have had nausea and diarrhea , weakness, loss of appetite , heart palpitations for a few months now and the doctors can t seem to find what s going on. i was diagnosed with coeliac disease 2 years ago and i feel even more unwell now than i did then! i weigh below 6st as it is because ive had problems with my coeliacs - so now to lose more weight is crippling me! any ideas?

doctor1 MD

I had a complete hysterectomy by Davinci Robot on 8/25. I left the hospital on 8/26. I was back in the hospital on 10/01 with severe dehydration after diarrhea and vomiting. I was told I had an ileus . I was released on 10/06 and today 10/10 I am starting with diarrhea again. I do not have the nausea that I had before I was admitted to the hospital on 10/01. Could this diarrhea just be my body getting used to eating again? I was NPO for 4 days while in the hospital.

doctor1 MD

Hi I am a 33 yr old male; I had an attack of vertigo almost three weeks back. I went to ER where they said it s Vestibular neuritis and I was put on 8mg Serc and 5mg Stematil. I took the meds for 5 days and was apparently fine. On the 8th day had this nausea with a little wobbly feeling; consulted a local doc and he started me on 16mg Serc for 5 days. The moment I took 16mg my head had this fullness feeling and my head was almost always wobbly. 5 days after I went to Neurology and they said my neurological exam was fine but I should take 5mg stem and 8mg serc for 7 days. The next day I consulted an ENT Surgeon and he said it s Viral Labyrinthitis and that I should be fine by the end of the present medicinal course. But even though I am taking the meds, my head still feels wobbly and have this occasional nauseated feeling. I am very concerned as I have to travel in a month and my symptoms does not seem to be getting any better. An advice is much appreciated.

doctor1 MD

Hello I have been having ammoniated loose stools with bouts of nausea, and intestinal discomfort. I had been dx with mild erosive esophagitis approx 2 years ago. I have been non compliant in taking my antacids. Howver approximately 3 week ago I had a strong acid refux burn in upper gi, accompanied with intestinal discomfort and loose foul ammoniated smelling stools. I have not been on atbs for greater than 2 months. I had been on antibiotics in the past for tx of lyme disease interchanging between amoxicillin, azithromycin, and doxycycline. I have had this in the past and has been successfully treated with ciproflaxin...however this time I have not been on antibiotics, only resveratrol and tumeric. So I am wondering what could be causing these ammoniated loose stools. I have discontinued resveratrol and tumeric for now and am only taking a probiotic and prilosec 20mg for the past week. Reflux has since subsided, intestinal discomfort has subsided somewhat, but I am still have loose ammoniated stools. My blood wbc count is 12,000 and is the only abnormal blood count at this time... liver function, kidney function, wnl

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...